Hi there,I have been on YAZ birth control for around 7 years and have had very mild PMS during my menstrual cycle but over the last few months, I ve noticed a large amount of bloating/distended tummy before and after my short period. This month I got my period 2 days earlier so I finished 3 days earlier but I still have lower back pain and abdominal cramps just 3 days after my period stopped as if I m still on my period.Is this normal to have pain 3 days after period ends?
Hi dear, I understand your concern at this point of time.your symptoms like abdominal bloating and bachache are suggestive of premenstrual syndrome .Some treatment options like lifestyle changes,medications like ibuprofen or aspirin and supplements like vitamins and minerals can be tried by you to ease the symptoms .please let me know if you found my suggestion helpful .best wishes for great health . Regards Dr.Harpreet kaur
I find this answer helpful
1 Doctor agrees with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I was experiencing some moderate back pain this morning. After a back rub, I was feeling a bit better. Then I did some heavy lifting in the evening, and now I am in excruciating pain. My middle to lower back hurts so badly that it took my breath away when I tried to inhale. After I laid down, I was able to breathe normally again. I m now having difficulty moving and I am unable to stand up at all.
I had a d&c 17 days ago . I had gotten my period 5 days ago it lasted 3 days I know it was my period because my breast were soar . Now I have severe lower back pain and it s mostly on the left side. I feel sick and just don t feel rite. Should I go to the er.
I have acute lower back pain since last 3-4 days. While standing i do not feel any pain. But, when i stand up after sitting a while, i feel terrible pain in the lower back. During sitting also, i feel some amount of pain. Pl advise... Ajay Arora, male 47 years, no adverse medical histroy
hi doc good morning,,, i had my menstruation april 4-6,2014. but i start taking diane 35 pills april 20,2014 the first sunday of the pack calendar...my concern is,,,does my next menstruation is the same day, is it on fist week on may? or i will have my menstruation only if i finish taking the 21 pills... then if i have my menstration on first week on may for sure the 21 pills not done taking yet,,do i have to take a new pack of dianne 35 pills on the first day of my menstruation for next month? please need some advice this is my first time taking diane 35 ...thank you,,,,
I am 43 yrs. of age. I know my monthly cycles vary from month to month, but this last one I had was strange. I spotted every other day last week and on Monday I was flowing pretty hard. Is that common for my age? Also, the menstrual blood smells like permanent is that common?
i am 30 yrs now and i have pcos.Taking metformin,chrominac -A-BID &folic acid OD..my body weight is 80 kg with height 157cm.i am trying to reduce weight....at what time i have to take ovulation inducing medicines and what all hormones should i have to check and at which day?????i have anovulatory menstruation..but my periods are almost correct.
Hello, I am 44 years old and I went to my gyn last week for my annual and a few days ago I found out that my pap was normal. During my visit, my gyn suggested ablation (the type with the balloon and hot water) to combat heavy periods that are sometimes irregular. Surprisingly, not a lot of women agree to have this procedure when menstruation issues are typical and minimal; however, the procedure is VERY tempting. Are there any major long term concerns with this procedure? Why aren t more women having it done?
I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very debiliating.The feeling is like something in stuck inside which is unable to come out.My lower portion gets...